On the diophantine equation xp - x = yq - y.

Título inglés On the diophantine equation xp - x = yq - y.
Título español Sobre la ecuación diofántica xp - x = yq - y.
Autor/es Mignotte, Maurice ; Petho, Attila
Organización Dép. Math. Univ. Louis Pasteur, Estrasburgo, Francia;Inst. Mat. Inf. Univ. Lajos Kossuth Univ., Debrecen, Hungría
Revista 0214-1493
Publicación 1999, 43 (1): 207-216, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider the diophantine equation
(*)    xp - x = yq - y
in integers (x, p, y, q). We prove that for given p and q with 2 ≤ p < q, (*) has only finitely many solutions. Assuming the abc-conjecture we can prove that p and q are bounded. In the special case p = 2 and y a prime power we are able to solve (*) completely.
Clasificación UNESCO 120503
Palabras clave español Ecuaciones diofánticas ; Números enteros
Código MathReviews MR1697521
Icono pdf Acceso al artículo completo